# SDR SWAA2014011624142

- Difficulty date: January 9, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 68,629 hours, 64,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 374 STRINGER 26L.  REPAIRED SKIN IAW SWA EA.
